Existence and Uniqueness of Global Mild Solutions for Nonlocal Cauchy Systems in Banach Spaces.

Autores/as

  • Miguel Yangari Facultad de Ciencias Escuela Politécnica Nacional

Resumen

Resumen: El objetivo de este artículo es estudiar la existencia y unicidad de soluciones de sistemas no-locales cuando los términos de difusión están dados por un generador infinitesimal de operadores fuertemente continuos de operadores lineales acotados.

Abstract: The aim of this paper is to study the existence and uniqueness of solutions to nonlocal systems when the diffusion terms are given by infinitesimal generators of strongly continuous semigroups of bounded linear operators.

Descargas

Los datos de descargas todavía no están disponibles.

Biografía del autor/a

Miguel Yangari, Facultad de Ciencias Escuela Politécnica Nacional

Profesor Titular Auxiliar, Grado 1, Nivel 1.

Departamento de Matemática

Facultad de Ciencias

Citas

S. Aizicovici and M. Mckibben. Existence results for a class of abstract nonlocal Cauchy problems, Nonlinear Analysis 39, 2000, pp. 649-668.

M. Benchohra and S. Ntouyas. Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces,J. Math. Anal. Appl. 258, 2001, pp. 573-590.

L. Byszewski. Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl. 162, 1991, pp. 494-505.

L. Byszewski. Existence and uniqueness of solutions of semilinear evolution nonlocal Cauchy problem, Zesz. Nauk. Pol. Rzes. Mat. Fiz. 18, 1993, pp. 109-112.

L. Byszewski and H. Akca. Existence of solutions of a semilinear functional-differential evolution nonlocal problem, Nonlinear Analysis 34, 1998, pp. 65-72.

L. Byszewski and V. Lakshmikantham. Theorem about the existence and uniqueness of a solutions of a nonlocal Cauchuy problem in a Banach space, Appl. Anal. 40, 1990, pp. 11-19.

X. Cabr'e and J. Roquejoffre. The influence of fractional diffusion in Fisher-KPP equation. Commun. Math. Phys 320, 2013, pp. 679-722.

X. Fu and K. Ezzinbi. Existence of solutions for neutral functional differential evolution equations with nonlocal conditions,Nonlinear

Analysis 54, 2003, pp. 215-227.

Y. Lin and J. Liu. Semilinear integrodifferential equations with nonlocal Cauchy Problems, Nonlinear Analysis 26, 1996, pp. 1023-1033.

S. Ntouyas and P. Tsamotas. Global existence for semilinear evolution equations with nonlocal conditions, J. Math. Anal. Appl. 210 1997, pp. 679-687.

S. Ntouyas and P. Tsamotas. Global existence for semilinear integrodifferential equations with delay and nonlocal conditions, Anal. Appl. 64, 1997, pp. 99-105.

Descargas

Publicado

2015-02-28

Cómo citar

Yangari, M. (2015). Existence and Uniqueness of Global Mild Solutions for Nonlocal Cauchy Systems in Banach Spaces. Revista Politécnica, 35(2), 149. Recuperado a partir de https://revistapolitecnica.epn.edu.ec/ojs2/index.php/revista_politecnica2/article/view/376